# SDR AALA20150630015

- Difficulty date: June 30, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 46,360 hours, 22,168 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SEAT TRACK IS CORRODED BETWEEN FS 215 & 304.  R & R SEAT TRACK SECTION IAW SRM 53-05-00-001 FIGURE 4.
